Volume 11, Issue 1 (March 2012)                   JIRSS 2012, 11(1): 57-73 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Zohoorian Azad E. Asymptotic Cost of Cutting Down Random Free Trees. JIRSS. 2012; 11 (1) :57-73
URL: http://jirss.irstat.ir/article-1-175-en.html
Abstract:   (11117 Views)
In this work, we calculate the limit distribution of the total cost incurred by splitting a tree selected at random from the set of all finite free trees. This total cost is considered to be an additive functional induced by a toll equal to the square of the size of tree. The main tools used are the recent results connecting the asymptotics of generating functions with the asymptotics of their Hadamard product, and the method of moments.
Full-Text [PDF 526 kb]   (3401 Downloads)    

Received: 2012/03/3 | Accepted: 2015/09/12 | Published: 2012/03/15

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society